# SDR SWAA2016050551563

- Difficulty date: May 4, 2016
- Submitted: May 5, 2016
- Operation: Air carrier
- Aircraft: N8607M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36634
- Aircraft time: 12,151 hours, 5,157 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 207377
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EMER LIGHT LENS COVER MISSING AT ROW 12.  R & R LENS IAW MM.
